Insulin side effects

- - Latest reply: Mistymaid
Posts
20
Registration date
Tuesday November 29, 2011
Status
Member
Last seen
January 26, 2012
- Jan 11, 2012 at 12:03 AM
Hello,
Since I am taking insulin, I suffer from dizziness. Can it be that I have an allergy from it?
Thank you.
See more 

2 replies

Posts
4
Registration date
Saturday December 3, 2011
Status
Member
Last seen
April 23, 2012
0
Thank you
Hi,
Diffiuclt to say, this could be an allergy or you are taking too much insulin or not enough insulin. Are you strict with yourself about your diet and the intake of insulin.

Do you eat at regular times and have your dose of insulin properly.
If you don't then you enter hypoglycemia that causes such feelings of dizziness. Take care.
Respond to Kasianna
Posts
20
Registration date
Tuesday November 29, 2011
Status
Member
Last seen
January 26, 2012
0
Thank you
Since when are you taking the medicine?
It can be in fact an allergy or a problem with the medication that does not suits you, or just like Kasianna you are not careful enough.

But for your best interest to see a doctor.
Respond to Mistymaid